# SDR DALA2025021001025

- Difficulty date: February 9, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 75,408 hours, 30,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0803528) CRACK BILGE AREA ANGLE CLIP ON BS 400 AT LEVEL STR 26R AT FWD CARGO COMPARTMENT. REPLACED CLIP AND FASTENERS LOCATED ON BS 400 AT LEVEL STR26R AT FWD CARGO COMPARTMENT AS PER B737-800 SRM 51-40-02 DWG 143A7505 SHEET 2.
